Skip to Main content Skip to Navigation
Journal articles

Modeling and Adaptive Fault Compensation for Two Physically Linked 2WD Mobile Robots

Abstract : This article addresses the fault-tolerant control problem of two-wheel-drive (2WD) mobile robots under actuator faults. To improve the actuation redundancy, a physical link is employed to connect two 2WD mobile robots. The kinematics and dynamics of such a two-robot system are modeled. An adaptive fault-tolerant control scheme is developed to make the two-robot system asymptotic track a desired reference. To deal with the uncertainty of the control gain matrix caused by actuator faults, a new positive definite control gain matrix is constructed, and its minimum eigenvalue is utilized for the adaptive compensation design. Simulation results verify the effectiveness of the proposed fault-tolerant control scheme.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03112742
Contributor : Vincent Cocquempot Connect in order to contact the contributor
Submitted on : Sunday, January 17, 2021 - 2:33:59 PM
Last modification on : Tuesday, January 4, 2022 - 6:12:34 AM

Identifiers

Citation

Yajie Ma, Bin Jiang, Vincent Cocquempot. Modeling and Adaptive Fault Compensation for Two Physically Linked 2WD Mobile Robots. IEEE/ASME Transactions on Mechatronics, Institute of Electrical and Electronics Engineers, 2021, 26 (2), pp.1161-1171. ⟨10.1109/TMECH.2021.3052900⟩. ⟨hal-03112742⟩

Share

Metrics

Les métriques sont temporairement indisponibles